# SDR DHL2001747511

- Difficulty date: February 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727-200
- Aircraft serial: 22253
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, SEAT TRACK SECTION 930-870 LBL 45.5 HAS AREA OF SURFACE CORROSION.  REMOVED FASTENERS ON SEAT TRACK TO CLEAN UP CORROSION PER SRM 51-30-2.  CLEANED CORROSION ON SEAT TRACK PER SRM 51-10-6, SEAT TRACK WITHIN LIMITS IAW SRM 53-10-1 PG 15-16.  ALODINE TREATED SEAT TRACK IAW 51-10-2 PG 1-2.  REINSTALLED FASTENERS ON SEAT TRACK IAW 51-30-2.
